# SDR DALA2023100308115

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N832DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31943
- Aircraft time: 28,100 hours, 11,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4428749) DURING FLIGHT CHECK FOUND BATTERY AT LOCATION 26ABC INOP. R AND R BATTERY PACK (ELIGHT) AT LOCATION 26ABC. OPS CHECK NORMAL IAW AMM 33-51.
